MathSciNet Relay Station
MathSciNet bibliographic data
MR2490019 (2011c:57067) 57R56 (57M27)
Lauda, Aaron D.; Pfeiffer, Hendryk Open-closed TQFTS extend Khovanov homology from links to tangles. J. Knot Theory Ramifications 18 (2009), no. 1, 87–150.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement